MathSciNet Relay Station
MathSciNet bibliographic data
MR855226 60H07 (28C20 46G12 58G32 60G30 60H05)
Nualart, David; Zakai, Moshe Generalized stochastic integrals and the Malliavin calculus. Probab. Theory Relat. Fields 73 (1986), no. 2, 255–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement